I've only ever had three couple of migraines, years apart. The last one was associated with an aura. Ok , that's pretty useless information to you isn't it? lol Sorry. Hope you don't suffer too badly in the future
I have interesting auras with mine too, and pain not that bad but it tends to leave me feeling very wiped out for several days. Mine respond better to feverfew (herbal remedy) rather than any of the conventional drugs I've tried. I can recognise the symptoms when it's just starting (tingly tongue) and the feverfew heads them off before they get going. Once I had one where when I looked at a page I couldn't see any 'e's on it. Hope you feel better soon.
Oooh. I do remember more important information now!!!
I actually had the aura, pretty much as you described but with lots of balls - very pretty , spoke to my GP who said to take some ibuprofen and wait for the migraine pain to develop over the next couple of hours. So I took the Nurofen, and had no pain at all. The aura lasted for 24 hours though.
my vision is completely obscured when i get one! once when i was at college the teacher refused to believe me when i said i had a migraine! she finally relented and let me go home but wouldnt let anyone walk me through the city to put me on a bus home
that was a fun day walking almost blind through the city. <still pissed at bitch of a teacher>
I have auras very much like yours, starts as a tiny flickering dot that over half an hour goes into a circle with zig zaggy edges that gets bigger and bigger until its outside my field of vision. I then heg a headache that is sometimes just a headache but sometimes is almost blinding. Going to bed is the only thing that helps for me.
I have aura preceding migraines and sometimes just the aura (ocular migraines is the technical term!). It can range from flickering blurring to full on near hallucinations which are positively frightening. If I try to drive or do something through the flickering it can make me feel quite sick. Means that you can't ever take the pill (mini pill is ok). There is a big sticker across the front of my GP notes, not sure if it's a contraindicator for other prescription medicines.